[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.163.159.27. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
June 1972

Postcontraceptive Acne

Author Affiliations

Oklahoma City

Arch Dermatol. 1972;105(6):928. doi:10.1001/archderm.1972.01620090092026
Abstract

To the Editor.—  Kligman has recently stated in the Archives (105: 298, 1972) that postcontraceptive acne "seems not to have been recorded hitherto."We wish to point out that "off-the-pill acne" is discussed in our recently published book, Cutaneous Medicine Case Studies,1 as an increasingly common problem.The development of acne after cessation of oral contraceptive seems to have little relationship to previous adolescent acne. In our experience, this is now the most common type of acne to develop in women in their mid 20s or older. The prognosis is highly variable, many patients responding to topical measures and antibiotics, while others require estrogens for a period of months.

First Page Preview View Large
First page PDF preview
First page PDF preview
×